MAUDE Adverse Event Report: TELEFLEX MEDICAL SHERIDAN/CF ET TUBE,CF,3.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SHERIDAN/CF ET TUBE,CF,3.5; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10107
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Failure mode "leak - device leak - cuff (does not inflated - cuff)" could be confirmed with picture attached.However, it is necessary to receive the physical sample to perform a proper investigation, determinate the root cause & corrective actions.Dhr investigation did not show issues related to complaint.If the complaint samples become available at a later date, this complaint will be updated accordingly.
 
Event or Problem Description
It was reported that: "there were two tubes that failed pre-op inspection.They were inflated but failed to hold air.The tubes were brand new right out of the package.The issue was identified prior to intubation.".

Brand Name
SHERIDAN/CF ET TUBE,CF,3.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22870672
Report Number3003898360-2025-00642
Device Sequence Number15723729
Product Code BTR
UDI-Device Identifier04026704396733
UDI-Public(01)04026704396733(11)241031(17)291030(10)73K2400937(21)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-10107
Device Lot Number73K2400937
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown